# SDR SWAA2013052316404

- Difficulty date: May 4, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 32,751 hours, 22,360 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 71753A0034
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STA 674, LBL 56.  R & R FRAME IAW SRM AND DWG.
